MathSciNet Relay Station
MathSciNet bibliographic data
MR2609477 60C05 (05A30 11B65 33D90)
Charalambides, Charalambos A. The $q$-Bernstein basis as a $q$-binomial distribution. J. Statist. Plann. Inference 140 (2010), no. 8, 2184–2190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement